# SDR WX0A2020120773614

- Difficulty date: December 6, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N279NV
- Make and model: Airbus A320-214
- Aircraft serial: 5250
- Aircraft time: 25,875 hours, 18,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EPSU BATTERY FAULTED.  REMOVED AND REPLACED AFT EPSU BATTERY.  OPERATIONS CHECK GOOD W/REF TO AMM 33-51-00 PB 001.
